# SDR CA970318008

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assembly
- Part number: 31357
- Condition: Cracked
- Location: Left Inboard
- Part time: 779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL ASSEMBLY, FOUND MISSING AT #2 POSITION, LEFT INBOARD DURING POST FLIGHT INSPECTION. WHEEL BEARING HAD FAILED AND ALLOWED WHEEL ASSEMBLY TO MOVE OVER NUT. NUT, WASHER AND SPLIT PIN WERE INSTALLED CORRECTLY AND FOUND ON AXLE INTACT.
